# SDR CA010301010

- Difficulty date: January 18, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 22,747 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 3D147211
- Condition: Failed
- Location: Deice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE AIRFRAME DEICE SYSTEM WAS OPERATING ERRATICALLY IN THE AUTO SLOW MODE. THE DEICE TIMER WAS REPLACED AND THE AIRCRAFT WAS ARETURNED TO SERVICE.
